MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL EXPRESSEW III AC+ GUN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL EXPRESSEW III AC+ GUN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 288233
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter¿s complete facility address was not provided.According to the information received, it was reported that the surgeon used the products as usual but was unable to catch the thread due to poor bite alignment.It was thought that there may have been a problem with the autocapture unit itself.There was no surgical delay and no harm to the patient.The device was brand new and the first use when the issue occurred.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the device comes in used condition as expected in reusable devices.The upper jaw was found slightly bent at the tip, which can cause autocapture issues during use.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the expressew iii ac+ gun would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to hard and continuous use; since this device is reusable, the continuous use and sterilization process can cause metal fatigue leading to bent upper jaw, however, this cannot be conclusively determined.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A manufacturing record evaluation was performed for the finished device 5145019031805 number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure that the surgeon used the expressew iii ac+ gun as usual but was unable to catch the thread due to poor bite alignment.It was thought that there may have been a problem with the autocapture unit itself.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.

Brand Name
EXPRESSEW III AC+ GUN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24445687
Report Number1221934-2026-00892
Device Sequence Number21444762
Product Code LXH
UDI-Device Identifier10886705027101
UDI-Public(01)10886705027101(10)5145019031805
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number288233
Device Lot Number5145019031805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown